Jump to content
CrazyBoards.org

lamictal


Recommended Posts

Guest Guest_Shannon_*

I started taking Lamictal about 3 weeks ago and increased from 25 to 50 mg 2 days ago and now I have a coldsore in my mouth and a little rash on my neck that doesn't itch. I read the previous posts and just took benadryl to see if that would ease the symptoms. I also had ringworm (gross, I know) a few months ago, and it had mostly gone away, but now the few spots I had are becoming red again, but not itchy. I am allergic to Sulfa so does that mean I shouldn't be taking lamictal? I'm going to call my doctor in the morning but would really appreciate any feedback I could get!

Thanks so much! ;)

Link to comment
Share on other sites

While The Rash is very uncommon, a rash isn't. Lamictal can be good at bothering some people's skin, including stuff ranging from plain old acne to other rash-like irritation. It's a good idea to pay attention to stuff like that and check with your doctor if it's unusual, which you were already going to do, but the vast majority of the time it's something much less serious than that. When I talked to my dermatologist a bit before starting Lamictal, she said she's seen plenty of people to (successfully) treat side effects like that from it, so it could quite possibly be something fairly benign and treatable that you wouldn't need to discontinue the med for if it's working. Of course, only the doctors would know for sure, not me, but the outlook isn't necessarily too bad.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...